# SDR DJFA20120725001

- Difficulty date: July 25, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N712FL
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 9,397 hours, 6,489 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2008050399A
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND, AFTER APU START BEFORE FLIGHT, CREW NOTED SMOKE IN CABIN.  SMOKE WAS EMANATING FROM CABIN AIR VENTS.  MX FOUND THE CABIN AIR CYCLE MACHINE FAILED.  THE UNIT WAS REPLACED.
